# SDR CA981030017

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Drive
- Condition: Failed
- Location: Te Flaps
- Part time: 8,575 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS FAIL MESSAGE WHEN SELECTING FLAPS 30 ON APPROACH.  FLAPS LEFT AT 30 AFTER LANDING.  POWER DRIVE UNIT CHANGED AND LEFT AND RIGHT FLEXSHAFT FRICTION TEST CHECK OK.  LEFT AND RIGHT BPSU'S ADJUSTED.  FECU POTENTIOMETERS ADJUSTED.  AD CF-98-14 COMPLIED WITH..  PART TC:  7,431.
